# SDR DLM88060722

- Difficulty date: September 4, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 38,661 hours, 29,393 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 95906
- Part serial: 2529
- Condition: Intermittent
- Location: Vert Stab
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

LOST PRIMARY TRIM CONTROL USING THUMB SWITCHES ON PILOTS CONTROL WHEEL DURING APPROACH.  EXECUTED MISSED APPROACH AND FLEW APROX 5 MIN WHEN PRIM TRIM CONTROL RETURNED TO PILOTS CONTROL WHEELS.  CHECKED BOTH CONTROL WHEEL SWITCHES AT ALL TIMES.  REPLACED PRIMARY AND ALTERNATE LONGITUDINAL TRIM ACTUATORS PER M/M.  OPS CK PRIMARY AND ALT OK PER M/M.  NOT AN RII ITEM.
